# SDR 99FDEA00458

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: MS2125014078
- Condition: Loose
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP HINGE BOLT TO REAR SPAR FND LOOSE AND ABOUT A QTR OF THE NUT MATERIAL MISSING.
